MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTATIS INTRODUCER CATH-LOCK INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTATIS INTRODUCER CATH-LOCK INTRODUCER; INTRODUCER, CATHETER
Model Number 406962
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak remains unknown.
 
Event or Problem Description
Related manufacturing ref: 3005334138-2021-00562.During a paroxysmal supraventricular tachycardia (psvt) ablation procedure, an air leak occurred.Following insertion of the sheath into the patient and prior to inserting catheters into the sheath, air was aspirated into the syringe that connected to the extension port of the sheath.Several aspirations were attempted but the air remained.The sheath set was replaced with a device from the same lot number, and the same issue occurred.A third sheath was used to complete the procedure with no consequences to the patient.

Brand Name
FAST-CATH TRIO HEMOSTATIS INTRODUCER CATH-LOCK INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12391885
Report Number3005334138-2021-00563
Device Sequence Number19847635
Product Code DYB
UDI-Device Identifier05414734204040
UDI-Public05414734204040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number406962
Device Catalogue Number406962
Device Lot Number6618110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER